# SDR AALA202405028735

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 10,040 hours, 2,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY AT 12WL FAILED OPERATIONAL TEST OF EMERGENCY LIGHTS. REMOVED AND REPLACED EPSU BATTERY AT 12WL
